# SDR C2XA07RI24

- Difficulty date: April 17, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 4,108 hours, 2,191 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204077
- Condition: Defective
- Location: Lavatory
- Part time: 4,130 hours, 2,201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 54 - ONT - CREW REPORTED LAV SMOKE INDICATION ON EICAS.  ONT MX REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB 145 AMM 26-14-01.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
